# SDR QXEA200400345

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 13,833 hours, 19,903 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Truss
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE INBOARD LOWER TRUSS CHAFED 6 X .001 INCH ADJACENT TO FUEL FLOW TRANSMITTER.  REPAIRED IAW RD 8-54-036.
